# SDR USAA20100611SB097

- Difficulty date: June 7, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314396
- Part serial: 8776P
- Condition: Blown
- Location: Rt Mlg
- Part time: 28,401 hours, 20,011 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - AFTER TAKEOFF FROM CLT, CAPTAIN REPORTED POSSIBLE NOSE TIRE DAMAGE ON ROTATION DUE TO SHIMMY EXPERIENCED.  CREW REPORTED, THAT AS THEY ROTATED THE AIRCRAFT BEHIND THEM SAW DEBRIS, POSSIBLY FROM US.  A RADIO PATCH WITH DISPATCHER, MOC AND THE CAPTAIN WAS ESTABLISHED TO DISCUSS THE SITUATION.  AS AIRCRAFT APPROACHED STL, CAPTAIN REQUESTED A TOWER FLYBY.  THE FLYBY SHOWED NO OBVIOUS DAMAGE AND THE FLIGHT WENT AROUND AND LANDED ON THE SECOND PASS.  FLIGHT LANDED WITHOUT INCIDENT AND STOPPED ON THE RUNWAY FOR INSPECTION.  PASSENGERS WERE DEPLANED VIA AIRSTAIRS ON RUNWAY AND WERE BUSSED TO THE TERMINAL.  INSPECTION FOUND THE NR 4 MLG TIRE BLOWN AND THE NR 3 MLG TIRE FLAT.  DAMAGE TO THE SPOILER, FLAPS AND GEAR DOOR WERE ALSO NOTED.  IT WAS REPORTED THAT THE MLG GEAR DOOR WAS FOUND ON THE RUNWAY IN CLT.  AIRCRAFT SAT ON THE RUNWAY FOR APPROXIMATELY TWO HOURS BEFORE BEING MOVED TO THE RAMP AREA.  MAINTENANCE REMOVED AND REPLACED ALL MLG TIRE/WHEEL ASSEMBLIES PER MM 32-45-11-4 AND THE NR 3 AND NR 4 MLG BRAKE ASSEMBLIES PER MM 32-41-41-4.  ALSO, DUE TO DAMAGE, REPLACED RIGHT MLG INNER AND MID MLG DOORS PER MM 32-13-21, THE NR 5 SPOILER PER MM 27-62-12 AND RIGHT INBOARD TRAILING EDGE FLAP ASSEMBLY PER JOBCARD 03C40927012 AND MM 27-51-04.  AIRCRAFT OK FOR SERVICE.
